# SDR CA130419006

- Difficulty date: April 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,598 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7112271
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC SYSTEM NR 1 LEAK FOUND, WHICH WOULD HAVE LED TO COMPLETE LOSS OF NR 1 HYD SYSTEM, FURTHER INVESTIGATION REVEALED A FLEXIBLE LINE END FITTING WAS LOOSE, IMPROPERLY CRIMPED TO THE LINE, HOSE WAS REPLACED.
